# SDR UIEA2024120301161

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FND #3 ENG LH CORE COWL SKIN CORROSION BETWEEN STA 222.5 AND STA 230.5.( 1. ACCOMPLISHED EL NO. T2024A71M-2536 REV.1. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
